Riemannsche Hebbarkeitssätze für Cohomologieklassen.


Mathematische Annalen (1961)

  • Volume: 144, page 345-360
  • ISSN: 0025-5831; 1432-1807/e

How to cite


SCHEJA, G.. "Riemannsche Hebbarkeitssätze für Cohomologieklassen.." Mathematische Annalen 144 (1961): 345-360. <http://eudml.org/doc/160898>.

author = {SCHEJA, G.},
journal = {Mathematische Annalen},
keywords = {topology},
pages = {345-360},
title = {Riemannsche Hebbarkeitssätze für Cohomologieklassen.},
url = {http://eudml.org/doc/160898},
volume = {144},
year = {1961},

TI - Riemannsche Hebbarkeitssätze für Cohomologieklassen.
JO - Mathematische Annalen
PY - 1961
VL - 144
SP - 345
EP - 360
KW - topology
UR - http://eudml.org/doc/160898
ER -

Citations in EuDML Documents

  1. Misha Verbitsky, Hyperholomorphic connections on coherent sheaves and stability
  2. Kenji Ueno, Classification of algebraic varieties, I
  3. Joji Kajiwara, La réciproque du théorème d'annulation et de finitude de cohomologie dans l'espace produit d'une famille dénombrable de sphères de Riemann
  4. Mats Andersson, Håkan Samuelsson, Jacob Sznajdman, On the Briançon-Skoda theorem on a singular variety
  5. Aldo Ferrari, Coomologia e forme differenziali sugli spazi analitici complessi
  6. Aldo Andreotti, Yum-Tong Siu, Projective embedding of pseudoconcave spaces
  7. Aldo Andreotti, Hans Grauert, Théorèmes de finitude pour la cohomologie des espaces complexes

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.